# SDR CALA2019071801217

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 94,779 hours, 22,421 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Not Reported
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

B757-53-3-0480, FWD CARGO STA 680 LT SIDE UNDER LAVS FLOORBEAM HAS BLUE WATER STAINS. REF ST ENG N/R 0066860 FABRICATED 15 EA INSOLATION BLANKETS FOR FWD CARGO COMPARTMENT STA 680 LT SIDE UNDER LAVS FLOORBEAM IAW AMM 25-00-00-300 -810. REMOVED CONTAMINATED INSULATION, CLEANED FWD CARGO LT SIDE STA 680 UNDER LAV FLOORBEAM AND PERFORMED GVI OF AFFECTED AREA IAW EC/RA 2011-01060. INSTALLED INSULATION IN STA 680 LT SIDE ON ST-ENG N/R 0066860. UNDER LAV IAW AMM 25-50-07-404-009. WORK WAS ACCOMPLISHED.
